Czechoslovak Mathematical Journal, Vol. 57, No. 2, pp. 679-688, 2007

Embedding $c_0$ in $\mathop{ bvca}(\Sigma,X)$

J. C. Ferrando, L. M. Sanchez Ruiz

J. C. Ferrando, Centro de Investigacion Operativa, Universidad Miguel Hernandez, E-03202 Elche (Alicante), Spain, e-mail:; L. M. Sanchez Ruiz, Departamento de Matematica Aplicada, Universidad Politecnica de Valencia, E-46022 Valencia, Spain, e-mail:

Abstract: If $(\Omega,\Sigma) $ is a measurable space and $X$ a Banach space, we provide sufficient conditions on $\Sigma$ and $X$ in order to guarantee that $\bvca( \Sigma,X) $, the Banach space of all $X$-valued countably additive measures of bounded variation equipped with the variation norm, contains a copy of $c_0$ if and only if $X$ does.

Keywords: countably additive vector measure of bounded variation, Pettis integrable function space, copy of $c_0$, copy of $\ell_{\infty}$

Classification (MSC 2000): 46G10, 28B05

Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at
Subscribers of Springer need to access the articles on their site, which is

[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]